Geometriae Dedicata

, Volume 6, Issue 3, pp 363–388 | Cite as

Spherical codes and designs

  • P. Delsarte
  • J. M. Goethals
  • J. J. Seidel
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abramowitz, M. and Stegun, I.A., Handbook of Mathematical Functions, Dover, New York, 1965.Google Scholar
  2. 2.
    Askey, R., ‘Orthogonal Polynomials and Special Functions’, Regional Conference Lectures in Applied Mathematics, SIAM 21 (1975).Google Scholar
  3. 3.
    Assmus, E.F. and Mattson, H.F., ‘New 5-Designs’, J. Combin. Theory 6, 122–151 (1969).MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Bose, R. C. and Mesner, D. M., ‘On Linear Associative Algebras Corresponding to Association Schemes of Partially Balanced Designs’, Ann. Math. Statist. 30, 21–38 (1959).MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Cameron, P.J. and Lint, J.H van, ‘Graph Theory, Coding Theory and Block Designs’, London Math. Soc. Lecture Note, Ser. 19, Cambr. Univ. Press, 1975.Google Scholar
  6. 6.
    Coxeter, H.S.M., Regular Polytopes, 3rd Edn, Dover, 1973.Google Scholar
  7. 7.
    Delsarte, P., ‘An Algebraic Approach to the Association Schemes of Coding Theory’, Philips Res. Repts. Suppl., No. 10 (1973).Google Scholar
  8. 8.
    Delsarte, P., ‘Four Fundamental Parameters of a Code and their Combinatorial Significance’, Inform. Control 23, 407–438 (1973).MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Delsarte, P., ‘Hahn Polynomials Discrete Harmonics, and t-Designs’, SIAM J. Appl. Math. (to appear).Google Scholar
  10. 10.
    Delsarte, P. and Goethals, J.M., ‘Unrestricted Codes with the Golay Parameters are Unique’, Discrete Math. 12, 212–224 (1975).CrossRefMathSciNetGoogle Scholar
  11. 11.
    Delsarte, P., Goethals, J. M. and Seidel, J.J., ‘Bounds for Systems of Lines, and Jacobi Polynomials’, Philips Res. Repts. 30, 91*-105* (1975). Bouwkamp volume.MATHGoogle Scholar
  12. 12.
    Hadwiger, H., ‘Über ausgezeichnete Vektorsterne und reguUire Polytope’, Comm. Math. Helv. 13, 90-l07 (1940).CrossRefMathSciNetGoogle Scholar
  13. 13.
    Higman, D. G., ‘Coherent Configurations, Part I, Ordinary Representation Theory’, Geometriae Dedicata 4, 1–32 (1975).MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Hughes, D.R., ‘On t-Designs and Groups’, Am. J. Math. 87, 761–778 (1965).MATHCrossRefGoogle Scholar
  15. 15.
    Koornwinder, T.H., ‘The Addition Formula for Jacobi Polynomials and Spherical Harmonics’, SIAM J. Appl. Math. 2, 236–246 (1973).CrossRefMathSciNetGoogle Scholar
  16. 16.
    Koornwinder, T.H., ‘A Note on the Absolute Bound for Systems of Lines’, Proc. Kon. Nederl. Akad. Wet. Ser. A 79 (Indag. Math. 38), 152–153 (1976).MATHMathSciNetGoogle Scholar
  17. 17.
    Lemmens, P. W. H. and Seidel, J.J., ‘Equiangular Lines’ J. Alg. 24, 494–512 (1973).MATHCrossRefMathSciNetGoogle Scholar
  18. 18.
    Lint, J.H van, ‘On the Nonexistence of Perfect 2- and 3-Hamming-Error-Correcting Codes over GF(q)’, Inform. Control 16, 396–401 (1970).MATHCrossRefGoogle Scholar
  19. 19.
    Lint, J.H. van, and Seidel, J.J., ‘Equilateral Point Sets in Elliptic Geometry’, Proc. Kon. Nederl. Akad. Wet. Ser. A 69 (Indag. Math. 28), 335–348 (1966).Google Scholar
  20. 20.
    McKay, J., ‘A Setting for the Leech Lattice’, p. 117 in Finite Groups 72 (eds. T. Hagen, M. P. Hale, E. E. Shult), North-Holland, 1973, and private communication.Google Scholar
  21. 21.
    Rankin, R.A., ‘The Closest Packing of Spherical Caps in n Dimensions’, Proc. Glasgow Math. Assoc. 2, 139–144 (1955).MATHCrossRefMathSciNetGoogle Scholar
  22. 22.
    Scott, L. L., ‘A Condition on Higman‘s Parameters’, AMS Notices, Jan. 1973, 701-20-45.Google Scholar
  23. 23.
    Scott, L.L., ‘Some Properties of Character Products’, J. Alg. 45, 259–265 (1977).MATHCrossRefGoogle Scholar
  24. 24.
    Seidel, J.J., ‘A Survey of Two-graphs’, Proc. Intern. Coll. Teorie Comb., Accad. Naz. Lincei, Roma, 1976, Part I, pp. 481–511.Google Scholar
  25. 25.
    Seidel, J.J., ‘Graphs and Two-graphs’, 5th Southeastern Conf. on Combinatories, Graph Theory, Computing, Utilitas Math. Publ. Inc., Winnipeg, 1974, pp. 125–143.Google Scholar
  26. 26.
    Taylor, D.E., ‘Regular Two-graphs’, Proc. London Math. Soc. 35, 257–274 (1977).MATHCrossRefMathSciNetGoogle Scholar
  27. 27.
    Wilson, R.M. and Ray-Chaudhuri, D.K., ‘Generalization of Fisher’s Inequality to t-Designs’, AMS Notices 18, 805 (1971).Google Scholar

Copyright information

© D. Reidel Publishing Company 1977

Authors and Affiliations

  • P. Delsarte
    • 1
  • J. M. Goethals
    • 1
  • J. J. Seidel
    • 2
  1. 1.M.B.L.E. Research LaboratoryBrusselsBelgium
  2. 2.Technological UniversityEindhovenThe Netherlands

Personalised recommendations